# SDR UHLA201602290089

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 31,861 hours, 19,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER FWD DOUBLER CORRODED.  REMOVED DOUBLE.  MATCH DRILLED AND INSTALLED NEW FWD CARGO DOOR CUTOUT LOWER FWD DOUBLER IAW SRM 51-40-02 AND 51-43-02.
